# SDR DLM88010568

- Difficulty date: April 6, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 37,173 hours, 31,371 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

UPON ROTATION, NOTICED UNUSUAL SMELL, AS WE CLIMBED THROUGH 4000 FEET. SMELL RESEMBLED BURNING AND BECAME STRONGER. ON  DESCENT,  SMELL BECAME INTERMITTENT, MOST NOTABLE IN MID / AFT CABIN. ONE FLIGHT ATTENDANT COMPLAINED OF SLIGHT STINGING TONOSE AND MOUTH.  FOUND HYDRAULIC LINE TO BRAKE BOOSTER VALVE CRACKED. REPLACED SAME
